# SDR SWI2024050800374

- Difficulty date: March 18, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cam
- Part number: UNKNOWN
- Condition: Worn
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, EXTERNAL SURROUND STRUCTURE FORWARD AND AFT CAM FITTINGS WORN,     HN00146233 (C-CHECK RO 5/6/2024)REMOVED AND INSTALLED NEW CAM FITTINGS ON PASSENGER DOOR SURROUND STRUCTURE FORWARD AND AFT REF CRJ900 AMM 53-21-23-000-808 A01 AND AMM 53-21-23-400-808-A01, DWG# SH670-31810 REV -AECOMPLIED WITH TASK 51-900-1002-SKY
